# SDR FDEA201901140131

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 81,107 hours, 18,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: ARK7550779
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS 576 29-02 7773 13JAN19 TPE FACT U "HYD 1 FAIL" ENROUTE. 0.2 GALLONG RMG. FOUND THE PIN HOLE OF PIPE ASSY ( P/N: ARK7550-779) REF IPC 27-82-20-01. THAT AREA ARE GOOD FOR PERMANENT REPAIR. VISUAL INSPECT AND FOUND HYD FLUID ON LT INBD SLAT AREA. WIIL OPEN PANEL FOR FURTHER INSP. R&R ENGINE AND SYSTEM MANIFOLD FILTERS PER AMM 29-12-41-2, NEED A LEAK CHECK. P/N 7554849 X 6EA. REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 3031863-001 POS: 102 SRL: MX804902 TAG NBR: 8F7242 ON MPN: 3031863-001 CPN: 2912373 SRL: MX794979 TAG NBR: 4E4439 R/I NR 1 ENGINE RIGHT(LOWER) ENGINE DRIVEN PUMP PER MM 29-11-20-4-1. WAITING FOR ANOTHER ONE EDP TO CONTINUE WORK. PIPE ( P/N: ARK7550-779) REPAIRED BY HYD TEAM WITH SWAGED METHOED AS REF TO AMM20-10-01. LEAK TEST NO LEAK FOUND. PANEL CLOSED AS PER SMP, REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 3031863-001 POS: 101 SRL: MX-541731 TAG NBR: 4E7041 ON  MPN: 3031863-001 CPN: 2912373 SRL: MX799724 TAG NBR: 804F65 R/I NR 2 ENGINE RIGHT(UPPER) ENGINE DRIVEN PUMP PER AMM 29-11-20-4-1 AND COND CHK NML. PER ENG RUN CHECK LIST. RUN NR 1 ENG. ALL BOTH PUMPS WROKING NORMAL AND NO LEAK NOTED. ENG COWLINGS CLOSED AND LATCHED PER AMM 71-10-00.
